34311 articles – 26875 Notices  [english version]
.:. Consultation > Par auteur > Adimy .:.
27 documents classés par :
1 - 2 - 3 Page Suivante Page Finale
Asymptotic behaviour of a mathematical model of hematopoietic stem cell dynamics
Adimy M., Angulo O., López-Marcos J. C., López-Marcos M. A.
International Journal of Computer Mathematics (2013) [hal-00767161 - version 1]
A mathematical model of multistage hematopoietic cell lineages
Adimy M., Angulo O., Marquet C., Sebaa L.
Discrete and Continuous Dynamical Systems - Series B (2013) [hal-00846917 - version 1]
Ergodic and weighted pseudo-almost periodic solutions for partial functional differential equations in fading memory spaces
Adimy M., Ezzinbi K., Marquet C.
Journal of Applied Mathematics and Computing (2013) [hal-00846883 - version 1]
On the stability of hematopoietic model with feedback control
Adimy M., Marquet C.
Comptes Rendus Mathématique 350, 3-4 (2012) 173-176 [hal-00763154 - version 1]
Delay Differential Equations and Autonomous Oscillations in Hematopoietic Stem Cell Dynamics Modeling
Adimy M., Crauste F.
Mathematical Modelling of Natural Phenomena 7, 6 (2012) 1-22 [hal-00766339 - version 1]
Center manifolds for some partial functional differential equations with infinite delay in fading memory spaces
Adimy M., Ezzinbi K., Marquet C.
Journal of Concrete and Applicable Mathematics 10, 3-4 (2012) 168-185 [hal-00763166 - version 1]
Extrapolation Spaces and Partial Neutral Functional Differential Equations with infinite delay
Adimy M., Ezzinbi K., Alia M.
Differential and integral equations (2011) [inria-00554435 - version 1]
Stability and Hopf bifurcation for a cell population model with state-dependent delay
Adimy M., Crauste F., Hbid H., Qesmi R.
SIAM Journal on Applied Mathematics 70, 5 (2010) 1611-1633 [hal-00542655 - version 1]
Asymptotic behavior and stability switch for a mature-immature model of cell differentiation
Adimy M., Crauste F., Marquet C.
Nonlinear Analysis: Real World Applications 11, 4 (2010) 2913-2929 [hal-00542644 - version 1]
Boundedness and Lyapunov Function for a Nonlinear System of Hematopoietic Stem Cell Dynamics
Adimy M., Crauste F., El Abdllaoui A.
Comptes Rendus Mathématique 348, 7-8 (2010) 373-377 [hal-00542477 - version 1]